# SDR UIEA2018073001581

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,827 hours, 15,613 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EICAS LEFT & RIGHT VIBE INDICATIONS BLANK. CYCLED VIBE CIRCUIT BREAKERS IAW AMM 20-60-01. PERFORMED ENGINE RUN IAW AMM 71-00-00. VIBE INDICATION OPS CHECK NORMAL. OK FOR SERVICE.
